Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Gators_Fan

Could My Strep Throat Antibiotic Cause Acne?

Recommended Posts

Hey guys.

I've been on Low-Dose Accutane for 2 years (10mg Twice Weekly). I haven't had any acne for over a year thanks to this regimen.

However, I got strep throat 4 days ago, and was prescribed Cefuroxime Axetil (Two 512mg Pills Daily). Today is the 4th day of taking it. Since taking it, my skin has got worse, adding a couple new pimples each day. Again, I haven't had any problems with acne in over a year so I'm 99% sure the Antibiotics have something to do with it.

Could this be an allergic reaction? Has anyone here taken an antibiotic and actually had their acne get worse? Just trying to see if anybody has experienced something like this. My skin went from perfect to about 6 pimples in the 4 days I've been taking the Cefuroxime. Very Strange.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×